MathSciNet Relay Station
MathSciNet bibliographic data
MR2461866 03B15 (03B35 18G99 55U35)
Awodey, Steve; Warren, Michael A. Homotopy theoretic models of identity types. Math. Proc. Cambridge Philos. Soc. 146 (2009), no. 1, 45–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement